# SDR 06FDEA03194

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE MAIN CABIN STA 1249-1254 BETWEEN LONG 26 LT TO 27 L3 DOOR JAMB EXISTING REPAIR REMOVER AND REPAIRED IAW SRM 53-50-00 FIG 19 VOL 1.
